# SDR UPS00832082

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Condition: Corroded
- Location: Stringer 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 LONGERON 27 RT SPLICE FITTING CORRODEDAT FS 440 - 460.   RMVD CORROSION IAW DC8 SRM 51-1-8, OUT OF  LIMITS IAW DC8 SRM 53-2-0.  REMOVED SPLICE FITTING IAW DC8 SRM 51-1-20D & 51-1-21. RECEIVED NEW PART,  DRILLED & REAMED SPLICE FITTING IAW DC8 SRM 51-1-24.  INSTALLED  SPLICE  FITTING IAW DC8 SRM 51-1-20 D.
